# SDR VJ970265

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 2560 · Emergency Equipment
- Part: Slide Cover
- Part number: 591769637
- Condition: Fell Off
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE COVER FELL OFF MAIN CABIN DOOR AT DEPARTURE.  REINSTALLED SLIDE COVER IAW MM 25-60.
